# SDR UPS07450307

- Difficulty date: July 3, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65B150746
- Condition: Corroded
- Location: Bs 1445-1448
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX KEEL BEAM RT LOWER CHORD UPPER SURFACE FOUND CORROSION AT STA 1445-1448 RBL8.  CORROSION BLEND OUT 0.091" BY 2" BY 3" EXCEED SRM LIMIT.  FX KEEL BEAM RT LOWER CHORD BS 1445-1448 RBL8 LWR FLANGE UPPER SURFACE CORROSION REMOVED AND REPROTECTED AS PER SRM 51-10-01 AND 51-10-02 AN RS R53-49-35827 AND UPS ENGINEERING FILE NR 747-53-20424.
